# SDR CA140521010

- Difficulty date: May 14, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 8,564 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCD4N3A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 10143028513
- Condition: Cracked
- Location: Bs 246-265
- Part time: 8,139 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PHASE 3 INSPECTIONS, CABIN FLOOR SEAT TRACK SUPPORT BULKHEADS WERE FOUND CRACKED AT LT & RT FS 246.75 AND FS 265.75. SIRM CH 53-00-11-201 STATES STANDARD REPAIRS FOR CRACKS FOUND IN THESE FLOOR STRUCTURES.  HOWEVER, RT FS 246.75 INITIAL CRACK FOUND WAS .2500" GREATER THAN ALLOWED SIRM LIMITS.  PERIMETER AVIATION ENGINEERING DAR WAS CONTACTED TO CREATE A REPAIR FOR THE BEYOND LIMIT CRACK.  DURING THE REQUIRED NDT OF REPAIR AREA CUT-OUT, AND A SECOND CRACK WAS FOUND BY EDDY CURRENT NDT.   THE SECOND CRACK WAS COMING FROM A RIVET HOLE THAT WAS IN THE SECOND COLUMN OF RIVET HOLES OTBD OF RBL 23.42, AND THE SECOND RIVET HOLE FROM TOP OF WL 87.00.  SEE FIG 203 OF SIRM 53-00-11-201.
